Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Itchy skin rashes due to allergy - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Asthma and Allergy
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Every afternoon for the past 3 weeks I break out with red bumps that look like pimples on my face, neck, and chest, and I also get very red in these areas. I am female. What could this be, and what should I do to treat this? Thank you!
Doctor :   Hi,
Doctor :   Are the rashes itchy ?
User :   Hello
Doctor :   I am with you
Doctor :   Are the rashes itchy ?
Doctor :   Are you able to read me ?
User :   Yes, the bumps on my neck are itchy.
Doctor :   ok, How long do the rashes stay ?
User :   The redness and itchiness hoes away after a couple of hours, butthe acne-like bumps stay for a few days.
User :   I break out with this every afternoon
Doctor :   Do yu feel your lips swolllen or numb during the episode ?
User :   No.
Doctor :   ok, i could think of it to be a hypersensitivity episode
Doctor :   i suggest you to take a tab of benadryl in the night for three days after food
User :   Thank you. What could be causing this?
Doctor :   i could be due to any allergen you are getting exposed in the noon or al the time but exaggerated in the noon by the climate
User :   Could this be rosacea?
Doctor :   no , sudden aggravation is not a sign of rosacea
Doctor :   and rarely involve areas other than face like chest or neck
User :   Also, I never had acne as a teenager. I am 30 now, and I have been breaking out every day for the past 6 months, and I have tried everything to get rid of this. Hat could this be? Is this acne, or could it be something else?
Doctor :   30 years is not a age where the acne is common
Doctor :   the acne could be a possibility , but they do not fluctuate in the inflammation or soreness
Doctor :   Are you there ?
User :   Yes
Doctor :   Is there anything else i can help ?
User :   I was just wondering why I am breaking out with so many whiteheads and bumps on my face, and why it just started at te age of 30. Also, what should o use to treat this?
Doctor :   Rosacea can do rarely aggravate on type of food consumed
Doctor :   The hormone levels in the blood could be a possible reason
Doctor :   and at 30 it can be expected
Doctor :   you can get the rashes down by applying ADAPALENE gel
User :   I'm sorry, I did not understand that- about the food consumed and rosacea. Could you please rephrase that last answer?
Doctor :   yes,
User :   Where can I get that gel? Is it rx?
Doctor :   in some individuals foods like spices , caffine ,milk products can increase the flush and cause the acne rosacea to become prominent temporarily
Doctor :   the gel is an OTC, you will get it in pharmacies
User :   The acne/bumps could be caused by hormonal problems? Is there anything OTC or topical that I can use for acne caused by hormonal imbalances?
Doctor :   ADAPALENE is for the same
User :   Thank you so much!!! I greatly appreciate your help!
Doctor :   and i also want to inform you about common side effect of the gel
Doctor :   and that would be dry skin
User :   Thank you
Doctor :   if the skin becomes dry and itchy stop the gel
Doctor :   You are welcome
Doctor :   Thnks for consulting me , kindly provide your feedback
Doctor :   Bye for now
Doctor :   Take care
User :   Thanks - you too
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor